# SDR AALA201801109001

- Difficulty date: November 14, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347820820100
- Condition: Corroded
- Location: Frames 73-74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SEAT TRACK BETWEEN FRAMES 73 TO 74, -YB1.  REPLACED THE SEAT TRACK IAW SRM 51-72-11.
